# SDR FDEA201012054581

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978218202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER FWD EDGE IS DAMAGED APPROX 6 IN LONG AND 0.25 IN WIDE.  REPAIRED AFT CARGO DOOR CUT OUT FWD EDGE SKIN IAW SRM 53-17-12, FIG 201,   SHEET 1.  USING DOUBLER REPAIR SCHEME.  COMPLIED WITH EA 6-5310-145512.
